MathSciNet Relay Station
MathSciNet bibliographic data
MR550294 (80j:12013) 12B30 (12B40)
Diamond, Jack On the values of $p$-adic $L$-functions at positive integers. Acta Arith. 35 (1979), no. 3, 223–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement